Asymptotic behavior of the solutions of a discrete reaction-diffusion equation.

Medina, Rigoberto; Cheng, Sui Sun

International Journal of Mathematics and Mathematical Sciences (2002)

  • Volume: 29, Issue: 5, page 257-264
  • ISSN: 0161-1712

How to cite

top

Medina, Rigoberto, and Cheng, Sui Sun. "Asymptotic behavior of the solutions of a discrete reaction-diffusion equation.." International Journal of Mathematics and Mathematical Sciences 29.5 (2002): 257-264. <http://eudml.org/doc/49635>.

@article{Medina2002,
author = {Medina, Rigoberto, Cheng, Sui Sun},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {discrete reaction-diffusion equations; asymptotic behavior; bounded solution; convergence; Bihari type inequalities; attractive regions},
language = {eng},
number = {5},
pages = {257-264},
publisher = {Hindawi Publishing Corporation, New York},
title = {Asymptotic behavior of the solutions of a discrete reaction-diffusion equation.},
url = {http://eudml.org/doc/49635},
volume = {29},
year = {2002},
}

TY - JOUR
AU - Medina, Rigoberto
AU - Cheng, Sui Sun
TI - Asymptotic behavior of the solutions of a discrete reaction-diffusion equation.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 29
IS - 5
SP - 257
EP - 264
LA - eng
KW - discrete reaction-diffusion equations; asymptotic behavior; bounded solution; convergence; Bihari type inequalities; attractive regions
UR - http://eudml.org/doc/49635
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.